# SDR CA081127002

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Failed
- Location: Mast
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) S61MGB S/N: A14-J-10-79-1119 SUPPLIED, HAD A INDICATION ON THE MGB BEING CONTAMINATED WITH METAL. REMOVED THE MGB FROM THE ACFT, AND RETURNED IT TO HELI-ONE TSN: 15634:00 TSO: 772:29 HELI-ONE DISASSEMBLED THE MGB TO FIND THAT THE MAST DUPLEX BRG P/N:SB1357-103 ,S/N: J0359 WAS THE CAUSE OF THE CONTAMINATION.  REPLACEMENT OF BRG REQUIRED. MAST DUPLEX BRG P/N:SB1357-103 ,S/N: J0359 COMPANY SQID NR08-07990.
